Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On dendroids with Kelley's property


Author: Stanisław T. Czuba
Journal: Proc. Amer. Math. Soc. 102 (1988), 728-730
MSC: Primary 54F20; Secondary 54B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0929011-9
MathSciNet review: 929011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if a dendroid has Kelley's property, then it is smooth. This is a correction of an error from [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20

Retrieve articles in all journals with MSC: 54F20, 54B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929011-9
Keywords: Dendroid, smoothness, Kelley's property
Article copyright: © Copyright 1988 American Mathematical Society